# SDR CA070619001

- Difficulty date: June 17, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 4,171 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 26616151
- Condition: Binding
- Location: Elevator Trim
- Part time: 3,730 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVE RESISTANCE IN ELEVATOR TRIM REPORTED. RT ELEVATOR TRIM ACTUATOR FOUND TO BE BINDING AND REPLACED WITH OVERHAULED UNIT. ACFT HAS FLOWN WITH NO REOCCURENCE OF THE DEFECT. THE SUBJECT ACTUATOR WAS OVERHAULED AND FITTED IAW THE MAINT SCHEDULE IN JULY 2006. (TC NR 20070619001)
